Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

No improvement with omeprazole, why is my son losing weight and vomiting after food?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1055 Questions
my son 12 yrs old as soon as he eats he throws it out. he is losing weight and offen coughf bfore he throws it out.he gets a mild pain while swoling food possibly mid oesophagus. we have taken him to hospital for endoscopy finding is normal.possible mild linear furrowing mid-oesophagus . he is been taking 2 capsule of omeprazole 20 mg. has been no real improvement so far almost 4 months now. can anyone advise what to do?
Posted Mon, 13 Jan 2014 in General Health
Answered by Dr. Praveen 1 hour later
Brief Answer: Could you please upload the scan report? Detailed Answer: Hi, Welcome & thanks for writing on XXXXXXX I have thoroughly read your query and deeply understand your concern. From the above history I understand that your son's appetite is normal. You have mentioned something on mild linear furrowing. Could you elaborate the complete report on the appearance of esophagus? Could you upload the scans if possible? This will help us to analyze further. Keep us posted.Waiting for your reports. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor